MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE; PERCUTANEOUS CATHETER

MERIT MEDICAL SYSTEMS INC. PRELUDE; PERCUTANEOUS CATHETER
Model Number 10884450331337
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that ten days after an angiogram, a lump was found on the right wrist where the angiogram insertion site was located.Ultrasound found a foreign body and then removed.
 
Additional Manufacturer Narrative
A small sample of the suspect device has been returned for evaluation.The returned device was examined visually and microscopically.The complaint is confirmed.The root cause could not be determined however, it may be attributed to significant force applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PRELUDE
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10854040
Report Number1721504-2020-00097
Device Sequence Number11380103
Product Code DRE
UDI-Device Identifier10884450331337
UDI-Public10884450331337
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450331337
Device Catalogue NumberPSI-5F-7-018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;